Login (DCU Staff Only)
Login (DCU Staff Only)

DORAS | DCU Research Repository

Explore open access research and scholarly works from DCU

Advanced Search

On asymptotically periodic solutions of linear discrete Volterra equations

Győri, István and Reynolds, David W. (2010) On asymptotically periodic solutions of linear discrete Volterra equations. Fasciculi Mathematici, 44 (1). pp. 53-67. ISSN 0044-4413

We show that a class of linear nonconvolution discrete Volterra equations has asymptotically periodic solutions. We also examine an example for which the calculations can be done explicitly. The results are established using theorems on the boundedness and convergence to a finite limit of solutions of linear discrete Volterra equations.
Item Type:Article (Published)
Subjects:Mathematics > Dynamics
Mathematics > Mathematical analysis
DCU Faculties and Centres:DCU Faculties and Schools > Faculty of Science and Health > School of Mathematical Sciences
Publisher:Poznan University of Technology
Official URL:http://www.math.put.poznan.pl/fasci_en.htm#n44
Use License:This item is licensed under a Creative Commons Attribution-NonCommercial-Share Alike 3.0 License. View License
ID Code:15751
Deposited On:22 Oct 2010 10:31 by David Reynolds . Last Modified 19 Jul 2018 14:51

Full text available as:

[thumbnail of igdr2009b.pdf]
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


Downloads per month over past year

Archive Staff Only: edit this record